Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Happiness during hot water bath - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   hi sir
Doctor :   how can i help you
User :   i am one that basically in bannur mysore dist
User :   and i was suffer by nuro problems like
Doctor :   ok
User :   iam most feel happinees when the hot water used in the time of bath
User :   for that problem i went to get treatment in
User :   dr . XXXXXXXX nuruo specilist in mysore
User :   he suggest me to took a
User :   the tabs
Doctor :   ok
User :   of lobozen and zen 200
User :   after using of those tabs
User :   i am free from the problem
User :   but
User :   there is no srite in life after using that tabs
User :   sorry there is no spirit in lfe
Doctor :   ok
User :   after using that tabs
User :   they suggest me that tabs for 1 nd half year
User :   but after that i am not consult them
User :   this is my problem sir
User :   why i am like that?
Doctor :   Can you tell me what are the problem
Doctor :   now
Doctor :   What did you lost after using it
User :   no happy moode
User :   sir
User :   in my work
Doctor :   Is it Lobazam
User :   yes
Doctor :   or lobozen
User :   sir
User :   and zen 200
User :   lobozen
User :   that is lobozen
Doctor :   are you cleared with previous problem of hot water bath
Doctor :   happiness
User :   yes sir
Doctor :   Did you like the cold water then
User :   when after that i i am getting fell down
User :   and little some memmory loss also
User :   yes
User :   after that iam using only the cold water
User :   in before that fell down with unconsensess
Doctor :   What dose you used for Lobozen
User :   i dont know
User :   doctoer sir sugest me that tabs
Doctor :   how long did you use
Doctor :   the tablets complete 1 and half years
User :   foe 1 nd half year sir
User :   sir
User :   yes sir
Doctor :   Did you stop them now
User :   now there no problem such like
User :   yes
User :   sir
User :   i stop that sir
Doctor :   When did you stop them
User :   the problem arises in three years befoere
User :   and i stop those before 1 half year
Doctor :   How long did the doctor say to use
User :   1 nd half year
Doctor :   To get a more complete picture I need this information
Age: ; Occupation: ; Location: ; Marital Status: User :   i am age about 29 now
User :   coustamour care executive
User :   un marries
User :   un married
Doctor :   I feel this is because of the medication you have taken for such long time and I am also not getting the picture of your past illness for which you are put on these medication
User :   is it sir
Doctor :   however I can understand your current problem You can see the same specialist or second opinion of another specialist
User :   is that sir
User :   ok sir
Doctor :   I can suggest you with this information only
Doctor :   you have to be seen with a specialist and get physically examined by him
Doctor :   ok
User :   is it that the problem is not solved
User :   yet now sir
Doctor :   Yes it can be soved
Doctor :   solved
User :   but why can i get the problem of memmory lossing sir
Doctor :   That can only be said by physically examining you and getting some tests done
You can take the help of neuropsychiatrist
Doctor :   ok
User :   thank u sir
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor